# SDR SWAA2023101109341

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 42,679 hours, 25,981 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE (RIGHT MAIN GEAR). RAN QRH AND LANDED NORMALLY<[01] COMPLETED BITE CHECK ON PSEU. NO FAULTS FOUND. CLEANED ALL SENSORS AND CHECKED THE READINGS FROM LEFT GEAR TO RIGHT GEAR WITH NO OUT OF RANGE READINGS. PER FIM TASK; FAULT WAS INTERMITTENT. OKAY TO CONTINUE PER FIM TASK 32-61-00-2 TASKS 810; 811; 812.
